MathSciNet Relay Station
MathSciNet bibliographic data
MR1305062 (95j:60094) 60H15 (34F05 34G20 35Q30 35R60 76D05 76M35)
Capiński, Marek; Gątarek, Dariusz Stochastic equations in Hilbert space with application to Navier-Stokes equations in any dimension. J. Funct. Anal. 126 (1994), no. 1, 26–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement